advertisement
Question
Posted by: Kiara | 2018/04/23

Should I still use topivate?

Hi I’ve been using topivate for three weeks now . At first I used it because my lips were swelling up . It helped but now I get rashes with little lumps that turn red . I get these rashes and lumps on my hands, behind knees and elbows. Should I apply topivate on these rashes ? Or are they caused by topivatae ? Please help. URGENT!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAllergy expert
- 2018/05/20

Topivate is a potent steroid cream called Betamethasone, so using it continuously for 3 weeks may result in side-effects. In addition to this you may even have an allergy to this cream, so continued use may make the rash worse. You should discuss treatment of your rashes with the GP, and may need to perform a Patch Test to see is you have developed a contact allergy to this cream.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement